Linear transformations preserving the Grassmannian over script M sign n(Z+)

Le Roy B. Beasley, Alexander E. Guterman, Sang Gu Lee, Seok Zun Song

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


We classify linear preservers of the Grassmannian for matrices over non-negative integers, namely, linear operators that preserve the set of triples of matrices from script M signn(Z+) satisfying the conditionXYZ+ZYX=YXZ+ZXY

Original languageEnglish
Pages (from-to)39-46
Number of pages8
JournalLinear Algebra and Its Applications
Issue number1-3
StatePublished - 1 Dec 2004
Externally publishedYes

Bibliographical note

Funding Information:
The work of the first and the fourth authors was partially supported by Korea Research Foundation Grant KRF-2002-042-C00001, the work of the second and the third author was partially supported by Com2MaC-KOSEF and Korea Research Foundation Grant KRF-2000-015-DP0005. The second author was also partially supported by the Russian Foundation for Basic Researches. ∗ Corresponding author. E-mail addresses: (L.B. Beasley), (A.E. Gu-terman), (S.-G. Lee), (S.-Z. Song).


  • Grassmannian
  • Linear preservers


Dive into the research topics of 'Linear transformations preserving the Grassmannian over script M sign n(Z+)'. Together they form a unique fingerprint.

Cite this